Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entry
    1
  • comments
    0
  • views
    5732

At my wits end

Claire1987

159 views

Hi Im new to the forum. Im 23 years old nearly 24 and I have suffered with acne for 10 or more years. I have been on Dinaette, Marvelon, Oxytetracycline, Erythmiricin (spelt wrong), Duac. Iv used Proactiv, dermologica had Crystal Clear, Hydramdermie Facials, drank Green Tea, drank water like its going out of fashion. I feel as if I cant win!!!!I was first perscribed Dianette aged 14 for period and skin problems, this was taken with anti-biotics my skin cleared up but over the years broke out again. Aged 20 my face finally cleared completley apart from the odd breakout. I was then taking Marvelon due the health risks with prolonged use of Dianette. I came off the pill Sep 10, me and my fiance wanted to try for a baby. My skin was fine untill Jan 11, then all hell has broke lose!!!! Big sore itchy spots on my Jawline, neck and shoulders. I feel so unattractive and It is effecting my confidence in a big way! My fiance keeps saying he loves me and I look gorgeous but I dont believe him. I feel like people are calling me dirty and unwashed behind my back, due to the breakouts. Iv been the doctors several times over thsi and been prescribed all different treatments all of which have been a let down! I have gone back on the pill as I couldnt take the stress of the acne. My doctor has today given me Minocycline I am apprehensive given my previous lack of success. I really am at my wits end and feel so down. Any advise would be appreciated :(. Sorry for the moan xxxx



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×